# SDR 4DPA2024071900001

- Difficulty date: July 19, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N247JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 34,151 hours, 30,979 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Installed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON CLIMB OUT OUR LANDING GEAR INDICATED NORMALLY BUT THERE WAS A LOUD SOUND IN THE COCKPIT WHICH I SUSPECTED WAS THE NOSE GEAR DOOR BEING OPEN. UPON LANDING IN HOUSTON I CALLED MISSION CONTROL AND MAINTENANCE CONTROL AND HAD 2 MECHANICS IN HOUSTON LOOK AT THE PLANE. THEY DISCOVERED A HYDRAULIC PIN STUCK IN THE HYDRAULIC COMPARTMENT WITHOUT THE RED TAG. CORR ACTION MX FOUND NOSE GEAR DOOR PIN IN ITS MAINTENANCE POSITION AFTER AIRCRAFT LANDED HERE IN HOUSTON REMOVED PIN AND GAVE PIN TO FLIGHT CREW DUE TO IT MISSING THE REMOVE BEFORE FLIGHT FLAG. WBAT REPORT FILED AND INVESTIGATION COMPLETED.
